Approximations rationnelles de π et quelques autres nombres
Journées arithmétiques (Grenoble, 1973), Mémoires de la Société Mathématique de France, no. 37 (1974), pp. 121-132.
@incollection{MSMF_1974__37__121_0,
     author = {Mignotte, Maurice},
     title = {Approximations rationnelles de $\pi $ et quelques autres nombres},
     booktitle = {Journ\'ees arithm\'etiques (Grenoble, 1973)},
     author = {Collectif},
     series = {M\'emoires de la Soci\'et\'e Math\'ematique de France},
     pages = {121--132},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {37},
     year = {1974},
     doi = {10.24033/msmf.139},
     zbl = {0286.10017},
     mrnumber = {51 #375},
     url = {http://archive.numdam.org/articles/10.24033/msmf.139/}
}
TY  - CHAP
AU  - Mignotte, Maurice
TI  - Approximations rationnelles de $\pi $ et quelques autres nombres
BT  - Journées arithmétiques (Grenoble, 1973)
AU  - Collectif
T3  - Mémoires de la Société Mathématique de France
PY  - 1974
DA  - 1974///
SP  - 121
EP  - 132
IS  - 37
PB  - Société mathématique de France
UR  - http://archive.numdam.org/articles/10.24033/msmf.139/
UR  - https://zbmath.org/?q=an%3A0286.10017
UR  - https://www.ams.org/mathscinet-getitem?mr=51 #375
UR  - https://doi.org/10.24033/msmf.139
DO  - 10.24033/msmf.139
ID  - MSMF_1974__37__121_0
ER  - 
%0 Book Section
%A Mignotte, Maurice
%T Approximations rationnelles de $\pi $ et quelques autres nombres
%B Journées arithmétiques (Grenoble, 1973)
%A Collectif
%S Mémoires de la Société Mathématique de France
%D 1974
%P 121-132
%N 37
%I Société mathématique de France
%U https://doi.org/10.24033/msmf.139
%R 10.24033/msmf.139
%F MSMF_1974__37__121_0
Mignotte, Maurice. Approximations rationnelles de $\pi $ et quelques autres nombres, in Journées arithmétiques (Grenoble, 1973), Mémoires de la Société Mathématique de France, no. 37 (1974), pp. 121-132. doi : 10.24033/msmf.139. http://archive.numdam.org/articles/10.24033/msmf.139/

[1] Choong K.Y. ; Daykin D.E. ; Rathborne C.R. - Rational approximations to π. Math. Comp. 25 (1971), pp. 387-392. | Zbl

[2] Mahler K. - On the approximation of logarithms of algebraic numbers. Phil. Trans. Royal Soc. of London, A, 245, (1953), pp. 371-398. | MR | Zbl

[3] Mahler K. - On the approximation of π. Proc. K. Ned. Akad. Wet. Amsterdam, A, 56 (= Indag. Math. 15) (1953) pp. 29-42. | MR | Zbl

[4] Mahler K. - Applications of some formulae by Hermite to the approximation of exponentials and logarithms. Math. Annales, 168 (1967) pp. 200-227. | MR | Zbl

[5] Rosser J.B. and Schoenfeld L. - Approximate formulas for some functions of prime numbers. Illinois J. Math. 6 (1962) pp. 64-94. | MR | Zbl

[6] Schmidt W.M. - Approximation to algebraic numbers. Enseign. Math., XVII (1971) pp. 187-253. (= Monographie n° 19 de l'Enseignement Mathématique, Genève 1972). | Zbl

Cited by Sources: